RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 7, Issue 3  


Relationship of several variational methods for the approximate solution of ill-posed problems
V. V. Vasin
265
Necessary time-optimality conditions in the case of two control parameters with different functional natures
G. K. Zakharov, V. I. Plotnikov
273
Bounds connected with the stability theorems of H. Cramer
S. G. Maloshevskii
281
Distribution of poles of rational functions of best approximation
G. A. Volkov
289
Radius of univalence of holomorphic functions
V. I. Gavrilov
295
Completeness in analytic spaces of subsequences of Laguerre and Jacobi polynomials
N. I. Nagnibida
299
Normed spaces in which the unit sphere has no bias
N. I. Gurarii, Yu. I. Sozonov
307
Method of the moving coordinate frame in the problem of classifying manifolds in algebraic Klein space
Yu. E. Borovskii
311
Realization of all distances in a decomposition of the space $R^n$ into $n+1$ parts
D. E. Raiskii
319
Combinatorial lemma and structure of a class of binary codes
Al. A. Markov
325
Endomorphically closed quasigroups
A. D. Bol'bot, Yu. N. Golubev
333
Ordered sets and their inf-endomorphisms
Yu. M. Vazhenin
339
A ring of quotients
L. Sh. Ioffe
349
Rings over which every module has a maximal submodule
L. A. Koifman
359
Pseudo-injective modules and self-pseudo-injective rings
G. M. Tsukerman
369
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019